MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION POR CR HA FEM SZ 6 RT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. LEGION POR CR HA FEM SZ 6 RT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71425216
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision right knee surgery was performed due to a loose femoral component.
 
Additional Manufacturer Narrative
[(b)(4)].

Brand Name
LEGION POR CR HA FEM SZ 6 RT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6507951
Report Number1020279-2017-00283
Device Sequence Number13785729
Product Code MBH
UDI-Device Identifier00885556108499
UDI-Public00885556108499
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K091543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2021
Device Catalogue Number71425216
Device Lot Number10DHA0006B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2017
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer03/31/2017
Initial Report FDA Received Date04/20/2017
Supplement Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSERT PART# 71420500 LOT# 12GT20554; TIBIA BASE PART# 71420188 LOT# 12DT17476
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR